# SDR AWXA200200698

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,857 hours, 49,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 5 LT WAS FOUND BROKEN OFF.  MAINTENANCE REMOVED AND REPLACED THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 5 LT, OPERATIONAL CHECK WAS GOOD.
